Title: The asymptotic representation of higher-order g(+)-modes in stars with a convective core
Authors: Smeyers, Paul ×
Moya, A #
Issue Date: Apr-2007
Publisher: Springer-Verlag
Series Title: Astronomy & Astrophysics vol:465 issue:2 pages:509-524
Abstract: Aims. A first-order asymptotic representation of higher-order non-radial g(+)-modes in spherically symmetric stars with a convective core is constructed from the full fourth-order system of governing equations. Stars are considered that, besides their convective core, also contain a radiative envelope, or both an intermediate radiative zone and a convective envelope. At the same time, the earlier asymptotic theory of Willems et al. (1997, A&A, 318, 99) relative to stars consisting of a convective core and a radiative envelope is made more transparent.
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Physics and Astronomy - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science